# SDR CALA2025061305528

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 94,694 hours, 19,928 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLANE POTABLE WATER FROM ALL GALLEYS TASTE/SMELL STRONG CLORINATION AND DETERGENT. PAX COMPLAINT FLUSHED POTABLE WATER SEVERAL TIMES PER AMM 38-10-00-170-003, OK TO CONTINUE.
